Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NewDesert

Acne and acne marks getting darker because of glycolic acid???

Recommended Posts

image.jpegSo Ive been on the regimen for a month now & Ive used glycolic acid about twice between 3 days & Ive noticed my acne and marks have gotten darker? Is that normal? and why did that happen?

Share this post


Link to post
Share on other sites

Hi NewDesert, 

The dark marks or scars on your skin are called erythematous macules which will fade away after six months or more provided that you do not have any more acne breakouts in the future.

The best way to treat acne scars is to prevent them. Acne.org products with daily use will prevent future acne scars. Acne.org products are designed to calm and soothe irritated skin with continued use you will see old acne spots fade and heal. 

Make sure of two things:

1. You are using only Acne.org Regimen products on your face and nothing else.
2. You are using the Acne.org Regimen products exactly as directed. 

If you do both 1 and 2 you will have completely clear, radiant, healthy looking skin. Guaranteed.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×